Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 61, NWS Mobile, AL

June 22, 2015Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 22, 2015, 6:01 PM CDT for Santa Rosa County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 6:01 PM CDT (23:01 UTC)
Expired
Jun 22, 2015, 6:45 PM CDT
In force
44 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 104 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WUUS54 KMOB 222301
SVRMOB
FLC113-222345-
/O.NEW.KMOB.SV.W.0061.150622T2301Z-150622T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
601 PM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 645 PM CDT

* AT 600 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO  
  QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WERE LOCATED NEAR 
  WHITING FIELD...OR 11 MILES NORTH OF MILTON...AS WELL AS NEAR 
  BERRYDALE.  MOVEMENT WAS NORTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...           WHITING FIELD...       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3072 8710 3100 8712 3100 8679 3098 8679
      3070 8685
TIME...MOT...LOC 2300Z 183DEG 5KT 3079 8699 
$$

BUTTS
2 follow-up statements
424 
WWUS54 KMOB 222329
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
629 PM CDT MON JUN 22 2015

FLC113-222345-
/O.CON.KMOB.SV.W.0061.000000T0000Z-150622T2345Z/
SANTA ROSA FL-
629 PM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN SANTA ROSA COUNTY...
    
AT 629 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING UP TO QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS 
LOCATED NEAR WHITFIELD...OR 14 MILES NORTH OF MILTON...MOVING NORTH 
AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
MOBILE.

&&

LAT...LON 3072 8710 3100 8712 3100 8679 3098 8679
      3070 8685
TIME...MOT...LOC 2329Z 183DEG 5KT 3083 8699 
$$

BUTTS
517 
WWUS54 KMOB 222347
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
647 PM CDT MON JUN 22 2015

FLC113-222356-
/O.EXP.KMOB.SV.W.0061.000000T0000Z-150622T2345Z/
SANTA ROSA FL-
647 PM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANTA ROSA COUNTY
HAS BEEN ALLOWED TO EXPIRE...

AT 646 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN 
SANTA ROSA COUNTY HAS WEAKENED BELOW SEVERE LIMITS. THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
MOBILE.

&&

LAT...LON 3072 8710 3100 8712 3100 8679 3098 8679
      3070 8685
TIME...MOT...LOC 2345Z 183DEG 5KT 3083 8699 

$$

BUTTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:41 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 22, 3:41 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CDT MON JUN 22 2015

.SHORT TERM...(TONIGHT AND TUESDAY)...UPPER RIDGING WILL BUILD
EASTWARD OUT OF THE SOUTHERN PLAINS INTO THE AREA THROUGH TUESDAY.
THIS WILL MAINTAIN THE HOT AND MOSTLY DRY CONDITIONS ACROSS THE
AREA. HIGHS WILL AGAIN BE IN THE MID/UPPER 90S. COASTAL LOCATIONS
WILL BE IN THE LOW/MID 90S. THE COMBINATION OF THE HEAT AND HIGH
HUMIDITY WILL CREATE HEAT INDEX VALUES OF 103-107 ACROSS THE AREA
DURING THE AFTERNOON. ENOUGH MIXING IS EXPECTED DURING THE AFTERNOON
TO KEEP HEAT INDEX VALUES JUST BELOW ADVISORY CRITERIA...BUT THAT
WILL BE SOMETHING TO WATCH FOR TUESDAY. ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON HOURS
AND GRADUALLY DISSIPATE DURING THE EVENING. FREQUENT
LIGHTNING...GUSTY WINDS AND VERY HEAVY RAIN ARE THE PRIMARY THREATS.
/13

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE

(TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...THE FORECAST AREA LIES
UNDER THE EASTERN EDGE OF THE RIDGE TO THE WEST. DEEP LAYER MOISTURE
WILL CONTINUE TO BLANKET THE AREA WITH PWATS CLIMBING TO AS HIGH AS
2.O INCHES DURING THE AFTERNOON. TEMPERATURES WILL CONTINUE TO TREND
WARMER THEN CLIMATOLOGICAL NORMS. DAY TIME HIGH TEMPERATURES WILL
CLIMB PRIMARILY INTO THE LOW TO UPPER 90S. EXPECT A SEA BREEZE TO
DEVELOP ALONG THE COAST WEDNESDAY AFTERNOON TRIGGERING ISOLATED TO
SCATTERED CONVECTION WHICH WILL DISSIPATE BY EARLY EVENING. /08 JW

.LONG TERM...(THURSDAY THROUGH MONDAY)...A LITTLE RELIEF IN THE HOT
DAYTIME TEMPERATURES SHOULD ARRIVE THURSDAY AS THE RIDGE STARTS TO
BREAK DOWN AND A STEADY ONSHORE FLOW DEVELOPS. PWATS REMAIN IN THE
2 INCH RANGE AND FALLING HTS ALOFT SHOULD LEAD TO AN INCREASE IN
AFTERNOON CONVECTION. A LONGWAVE TROUGH SLOWLY ESTABLISHES ITSELF
OVER THE REGION BY THE WEEKEND AND THE TREND OF AFTERNOON CONVECTION
DISSIPATING BY EARLY EVENING SHOULD CONTINUE UNTIL SATURDAY NIGHT
WHEN A MAJOR UPPER LEVEL TROUGH IS PROJECTED TO DRIVE A COLD FRONT
INTO THE AREA FROM THE WEST...TRIGGERING NOCTURNAL SHOWERS AND
THUNDERSTORMS. THE WEAKENING FRONTAL BOUNDARY WILL THEN LIKELY STALL
OVER THE NORTHERN GULF COAST COUPLING WITH THE SEA BREEZE DURING THE
DAY TO AID CONVECTIVE DEVELOPMENT AND THEN MOVING WITH THE LAND
BREEZE OVERNIGHT OFF THE COAST. DAYTIME HIGH TEMPERATURES WILL TREND
A LITTLE ABOVE NORMAL THROUGH THE WORK WEEK AND THEN A LITTLE BELOW
NORMAL OVER THE WEEKEND AND MONDAY. /08 JW

&&

.AVIATION...18Z ISSUANCE...VFR CONDITIONS WILL PREVAIL THROUGH THE
NEXT 24 HOURS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP DURING THE AFTERNOON HOURS WITH LOCALIZED MVFR/IFR
CONDITIONS POSSIBLE IN AND AROUND STORMS. /13

&&

.MARINE...A WEAK SURFACE RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE
NORTHERN GULF OF MEXICO THROUGHOUT THE WEEK. WINDS WILL PRIMARILY BE
LIGHT AND FROM THE SOUTHWEST...OCCASIONALLY TURNING TO THE WEST TO
NORTHWEST DURING THE OVERNIGHT HOURS. WINDS AND SEAS WILL BE HIGHER
OVER THE NEAR SHORE WATERS DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS DUE TO AFTERNOON AND LOCAL SEABREEZE EFFECTS. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  96  75  95  74 /  20  30  20  30  20
PENSACOLA   78  94  77  94  76 /  20  30  20  30  20
DESTIN      80  91  82  91  80 /  20  20  20  30  20
EVERGREEN   73  98  73  97  73 /  20  20  20  30  20
WAYNESBORO  73  98  72  96  72 /  20  30  20  30  20
CAMDEN      73  98  73  96  72 /  05  20  20  30  20
CRESTVIEW   74  98  75  97  74 /  20  30  20  30  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 22, 2:30 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT MON JUN 22 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
230 PM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...REST OF TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WITH GUSTY
STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
PERIODS OF HEAVY LOCALIZED RAINFALL.

HEAT INDEX VALUES WILL CLIMB TO BETWEEN 103 AND 108 DEGREES THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTERNOON HEAT INDEX VALUES WILL CLIMB TO BETWEEN 103 AND 108
DEGREES THROUGH MIDWEEK...DECREASING SLIGHTLY TO BETWEEN 97 AND 102
DEGREES THROUGH THE REMAINDER OF THE WEEK.

ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND
THUDNERSTORMS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. THE
STORMS WILL PRODUCE GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY
RAIN.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SUNDAY.

GMZ630>635-650-655-670-675-231045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
230 PM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 22, 4:39 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT MON JUN 22 2015

MSZ076-222215-
GREENE MS-
439 PM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE COUNTY UNTIL
515 PM CDT...

AT 439 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF LEAKESVILLE. THIS STORM WAS NEARLY STATIONARY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN GREENE
COUNTY.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3102 8844 3100 8850 3108 8858 3114 8847
TIME...MOT...LOC 2139Z 184DEG 1KT 3106 8850
Special weather statement, Jun 22, 4:42 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
442 PM CDT MON JUN 22 2015

ALZ262-264-FLZ201-222230-
BALDWIN INLAND AL-BALDWIN CENTRAL AL-ESCAMBIA INLAND FL-
442 PM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT BALDWIN AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 530 PM CDT...

AT 441 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BAY MINETTE...
MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
ATMORE...              BAY MINETTE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3080 8781 3101 8773 3101 8762 3100 8761
      3100 8736 3068 8744
TIME...MOT...LOC 2141Z 208DEG 8KT 3082 8768

BUTTS
Special weather statement, Jun 22, 4:58 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
458 PM CDT MON JUN 22 2015

ALZ053-222245-
CLARKE AL-
458 PM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARKE COUNTY UNTIL
545 PM CDT...

AT 457 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
WHATLEY...OR 8 MILES EAST OF GROVE HILL...MOVING NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
WHATLEY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3183 8750 3182 8750 3181 8752 3170 8752
      3170 8757 3159 8757 3159 8776 3183 8771
TIME...MOT...LOC 2157Z 188DEG 5KT 3169 8764

BUTTS
Special weather statement, Jun 22, 5:08 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CDT MON JUN 22 2015

MSZ078-222315-
STONE MS-
508 PM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STONE COUNTY UNTIL
615 PM CDT...

AT 507 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MCHENRY...OR 13 MILES SOUTHWEST OF WIGGINS. THIS STORM WAS MOVING
SLOWLY NORTHWEST AT AROUND 5 MPH.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...             MCHENRY...             PERKINSTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3081 8934 3084 8911 3068 8914 3068 8924
      3065 8924 3065 8934
TIME...MOT...LOC 2207Z 165DEG 4KT 3070 8926
Special weather statement, Jun 22, 5:40 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
540 PM CDT MON JUN 22 2015

ALZ263-222315-
MOBILE CENTRAL AL-
540 PM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN MOBILE COUNTY UNTIL 615
PM CDT...

AT 540 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR REGIONAL
AIRPORT IN WEST MOBILE...MOVING WEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              TILLMANS CORNER...     THEODORE...
MIDTOWN MOBILE...      REGIONAL AIRPORT IN WEST MOBILE...
NORTHEASTERN GRAND BAY...                     I10 AND I65...
I65 AND US 45...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3050 8840 3070 8841 3078 8812 3061 8805
      3059 8806 3058 8806 3058 8807 3057 8809
      3056 8808 3054 8808
TIME...MOT...LOC 2240Z 083DEG 6KT 3063 8824
Local storm report, Jun 22, 5:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
555 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             3 SSE REGIONAL AIRPORT  30.64N 88.22W
06/22/2015  E0.88 INCH       MOBILE             AL   PUBLIC

            PUBLIC REPORT OF NICKEL SIZE HAIL AT INTERSECTION OF
            SCHILLINGER AND COTTAGE HILL ROADS IN WEST MOBILE.

&&

GENEJ

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:07 PM CDTSpecial Weather StatementMOBEscambia53 min
Jun 22, 5:28 PM CDTSevere Thunderstorm WarningMOBEscambia47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.